Results in Mathematics
Resultate der Mathematik
Results in Mathematics (RM) publishes mainly research papers in all fields of pure and applied mathematics. In addition, it publishes summaries of any mathematical field and surveys of any mathematical subject provided they are designed to advance some recent mathematical development.
First published in 1978
1 volume per year, 4 issues per volume
approx. 1500 pages per volume
Format: 15.5 x 23.5 cm
ISSN 1422-6383 (print)
ISSN 1422-9012 (electronic)
AMS Mathematical Citation Quotient (MCQ): 0.61 (2017)
Existence and Multiplicity of Weak Positive Solutions to a Class of Fractional Laplacian with a Singular Nonlinearity
To view the rest of this content please follow the download PDF link above.